Research Catalog
Algebras, lattices, varieties
- Title
- Algebras, lattices, varieties / Ralph N. McKenzie, George F. McNulty, Walter F. Taylor.
- Author
- McKenzie, Ralph.
- Publication
- Monterey, Calif. : Wadsworth & Brooks/Cole Advanced Books & Software, c1987-
Items in the Library & Off-site
Filter by
1 Item
Status | Vol/Date | Format | Access | Call Number | Item Location |
---|---|---|---|---|---|
v. 1 | Text | Request in advance | JSK 88-66 v. 1 | Offsite |
Details
- Additional Authors
- Description
- v. : ill.; 25 cm.
- Series Statement
- The Wadsworth & Brooks/Cole mathematics series
- Subjects
- Note
- Includes indexes.
- Bibliography (note)
- Bibliography: v. 1, p. 337-341.
- Call Number
- JSK 88-66
- ISBN
- 0534076513 (v. 1)
- LCCN
- 86023239
- OCLC
- 14188721
- NYPG89-B20574
- Author
- McKenzie, Ralph.
- Title
- Algebras, lattices, varieties / Ralph N. McKenzie, George F. McNulty, Walter F. Taylor.
- Imprint
- Monterey, Calif. : Wadsworth & Brooks/Cole Advanced Books & Software, c1987-
- Series
- The Wadsworth & Brooks/Cole mathematics series
- Bibliography
- Bibliography: v. 1, p. 337-341.
- Added Author
- McNulty, George F., 1945-Taylor, W. (Walter), 1940-
- Research Call Number
- JSK 88-66 Library has: Vol. 1.